# SDR MASA97056

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120221
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRSHUTTLE 5200 - PSP-PHX - AFTER LANDING IN PHX, THE CREW FOUND FIVE ADJACENT EMERGENCY ESCAPE PATH LIGHTS WOULD NOT ILLUMINATE.  THE AIRCRAFT WAS FERRIED TO GJT.  MAINTENANCE REMOVED AND REPLACED THE AFT EMERGENCY LIGHT BATTERY, OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
